# SDR LR7A2020052802255

- Difficulty date: May 26, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 66,865 hours, 33,670 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30020
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK UNDER JOB CARD HA1200, FOUND RT ELEVATOR LOWER SKIN PUNCTURED AND CRACKED AT FS1126, HSS63.5R AND ALSO CRACKED AT FS1123, HSS70.5R; REQUIRING MAJOR REPAIR.  CLEANED DAMAGE AND STOP DRILLED CRACKS, FABRICATED AND INSTALLED PATCH IAW SMP583 SRM FIG 51-140-12 AND MEA 382-55-20-044.
